Boundary layer formation in the transition from the porous media equation to a Hele-Shaw flow
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 1, p. 13-36
@article{AIHPC_2003__20_1_13_0,
     author = {Gil, O. and Quir\'os, Fernando},
     title = {Boundary layer formation in the transition from the porous media equation to a Hele-Shaw flow},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {1},
     year = {2003},
     pages = {13-36},
     zbl = {1030.35107},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_1_13_0}
}
Boundary layer formation in the transition from the porous media equation to a Hele-Shaw flow. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 1, pp. 13-36. http://www.numdam.org/item/AIHPC_2003__20_1_13_0/

[1] Aronson D.G., Gil O., Vázquez J.L., Limit behaviour of focusing solutions to nonlinear diffusions, Comm. Partial Differential Equations 23 (1-2) (1998) 307-332. | MR 1608532 | Zbl 0895.35055

[2] Bénilan Ph., Boccardo L., Herrero M.A., On the limit of solutions of utum as m→∞, Rend. Sem. Mat. Univ. Politec. Torino, Fascicolo Speciale (1989) 1-13.

[3] Bénilan Ph., Crandall M.G., The continuous dependence on ϕ of solutions of ut−Δϕ(u)=0, Indiana Univ. Math. J. 30 (1981) 161-177. | Zbl 0482.35012

[4] Bénilan Ph., Crandall M.G., Sacks P., Some L1 existence and dependence results for semilinear elliptic equations under nonlinear boundary conditions, Appl. Math. Optim. 17 (3) (1988) 203-224. | MR 922980 | Zbl 0652.35043

[5] Bénilan Ph., Igbida N., Singular limit of perturbed nonlinear semigroups, Comm. Appl. Nonlinear Anal. 3 (4) (1996) 23-42. | MR 1420283 | Zbl 0870.35014

[6] Bénilan Ph., Igbida N., La limite de la solution de utpum lorsque m→∞, C. R. Acad. Sci. Paris Sér. I Math. 321 (1995) 1323-1328. | Zbl 0841.35013

[7] Caffarelli L.A., Friedman A., Continuity of the density of a gas flow in a porous medium, Trans. Amer. Math. Soc. 252 (1979) 99-113. | MR 534112 | Zbl 0425.35060

[8] Caffarelli L.A., Friedman A., Asymptotic behaviour of solutions of utum as m→∞, Indiana Univ. Math. J. 36 (4) (1987) 711-718. | Zbl 0651.35039

[9] Crowley A.B., On the weak solution of moving boundary problems, J. Inst. Math. Appl. 24 (1979) 43-57. | MR 539372 | Zbl 0416.65073

[10] Di Benedetto E., Friedman A., The ill-posed Hele-Shaw model and the Stefan problem for supercooled water, Trans. Amer. Math. Soc. 282 (1) (1984) 183-204. | MR 728709 | Zbl 0621.35102

[11] Elliot C.M., Herrero M.A., King J.R., Ockendon J.R., The mesa problem: diffusion patterns for ut=∇(umu) as m→∞, IMA J. Appl. Math. 37 (1986) 147-154. | Zbl 0655.35034

[12] Elliot C.M., Janovský V., A variational inequality approach to Hele-Shaw flow with a moving boundary, Proc. Roy. Soc. Edinburgh Sect. A 88 (1981) 93-107. | MR 611303 | Zbl 0455.76043

[13] Friedman A., Höllig K., On the mesa problem, J. Math. Anal. Appl. 123 (2) (1987) 564-571. | MR 883709 | Zbl 0631.35046

[14] Friedman A., Huang S.Y., Asymptotic behavior of solutions of utφm(u) as m→∞ with inconsistent initial values, in: Analyse Mathématique et applications, Gauthier-Villars, Paris, 1988, pp. 165-180. | Zbl 0676.35041

[15] Gil O., Quirós F., Convergence of the porous media equation to Hele-Shaw, Nonlinear Anal. 44 (2001) 1111-1131. | MR 1830861 | Zbl 1016.35042

[16] O. Gil, F. Quirós, J.L. Vázquez, Zero specific heat limit and large time asymptotics for the one-phase Stefan problem, Preprint, 2002.

[17] Igbida N., The mesa-limit of the porous medium equation and the Hele-Shaw problem, Differential Integral Equations 15 (2) (2002) 129-146. | MR 1870466 | Zbl 1011.35080

[18] Kato T., Schrödinger operators with singular potentials, Israel J. Math. 13 (1972) 133-148. | MR 333833 | Zbl 0246.35025

[19] Louro B., Rodrigues J.F., Remarks on the quasi-steady one phase Stefan problem, Proc. Roy. Soc. Edinburgh Sect. A 102 (1986) 263-275. | MR 852360 | Zbl 0608.35081

[20] Rodriguez A., Vázquez J.L., Obstructions to existence in fast-diffusion equations, J. Differential Equations 184 (2002) 348-385. | MR 1929882 | Zbl 1007.35042

[21] Sacks P.E., A singular limit problem for the porous medium equation, J. Math. Anal. Appl. 140 (2) (1989) 456-466. | MR 1001869 | Zbl 0688.35035

[22] Saffman P.G., Taylor G.I., The penetration of fluid into a porous medium Hele-Shaw cell, Proc. Roy. Soc. A 245 (1958) 312-329. | MR 97227 | Zbl 0086.41603

[23] J.L. Vázquez, A new look at the zero specific heat limit of the Stefan problem, Preprint, 1998.